# SDR AALA202307319411

- Difficulty date: June 2, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSSENGER / CREW DOOR CUTOUT LOWER SILL AT FR 66 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
